Marstrand's Theorem revisited: projecting sets of dimension zero

Victor Beresnevich, Kenneth Falconer, Sanju Velani, Agamemnon Zafeiropoulos

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1820-1845
JournalJournal of mathematical analysis and applications
Issue number2
Early online date11 Dec 2018
Publication statusPublished - 15 Apr 2019

Bibliographical note

© 2018 Elsevier Inc. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Cite this